Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 
 

 

Generic $ 2$-parameter perturbations of parabolic singular points of vector fields in $ \mathbb{C}$


Authors: Martin Klimeš and Christiane Rousseau
Journal: Conform. Geom. Dyn. 22 (2018), 141-184
MSC (2010): Primary 37F75, 32M25, 32S65, 34M99
DOI: https://doi.org/10.1090/ecgd/325
Published electronically: September 7, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the equivalence classes of germs of generic $ 2$-parameter families of complex vector fields $ \dot z = \omega _\epsilon (z)$ on $ \mathbb{C}$ unfolding a singular parabolic point of multiplicity $ k+1$: $ \omega _0= z^{k+1} +o(z^{k+1})$. The equivalence is under conjugacy by holomorphic change of coordinate and parameter. As a preparatory step, we present the bifurcation diagram of the family of vector fields $ \dot z = z^{k+1}+\epsilon _1z+\epsilon _0$ over $ \mathbb{C}\mathbb{P}^1$. This presentation is done using the new tools of periodgon and star domain. We then provide a description of the modulus space and (almost) unique normal forms for the equivalence classes of germs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F75, 32M25, 32S65, 34M99

Retrieve articles in all journals with MSC (2010): 37F75, 32M25, 32S65, 34M99


Additional Information

Martin Klimeš
Affiliation: Faculty of Mathematics, University of Vienna, Oskar-Morgenstern-Platz 1, 1090 Vienna, Austria
Email: martin.klimes@univie.ac.at

Christiane Rousseau
Affiliation: Département de mathématiques et de statistique, Université de Montréal, C.P. 6128, Succursale Centre-ville, Montréal Quebec, H3C 3J7, Canada
Email: rousseac@dms.umontreal.ca

DOI: https://doi.org/10.1090/ecgd/325
Received by editor(s): October 3, 2017
Received by editor(s) in revised form: July 24, 2018
Published electronically: September 7, 2018
Additional Notes: The first author thanks CRM where this research was first initiated.
The second author was supported by NSERC in Canada.
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society